# SDR SWAA2022030262212

- Difficulty date: January 9, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN PASS FLOOR BOARD 221BF AFT LH CORNER BROKEN / REPAIRED BROKEN AFT LH CORNER ON FWD CABIN PASS FLOOR BOARD 221BF IAW SRM 53-00-50-2R-6 & SRM 53-00-50-2R-0. DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4. F. DELAM IS NOT PERMITTED. 80733U 31JAN19
